# SDR AALA20130728002

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 931 hours, 124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CEILING EMERGENCY LIGHTS FROM ROWS 33 - 36 HJ & ON THE SEATS OF AB LT SIDE ILLUMINATED DURING FLIGHT.  R&R DOOR OPEN SWITCH S52125.  OPERATIONS CHECKED NORMAL.
